# SDR AALA20140627001

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 82,031 hours, 13,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE EMER LIGHT JUST AFT OF WING EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT RT SIDE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
